Alert archive / New York / Special Marine Warnings in 2011

Special Marine Warning 75, NWS Buffalo, NY

August 24, 2011

NWS Buffalo, NY issued this special marine warning at Aug 24, 2011, 11:38 PM EDT. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 24, 2011, 11:38 PM EDT (03:38 UTC)
Expired
Aug 25, 2011, 12:30 AM EDT
In force
52 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Aug 24, 9:35 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 24, 9:35 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
935 PM EDT WED AUG 24 2011

.SYNOPSIS...
WARM AND INCREASING HUMIDITY THIS EVENING WILL GIVE WAY TO SHOWERS
AND LOCALLY HEAVY THUNDERSTORMS THAT WILL CROSS THE REGION FROM WEST
TO EAST TONIGHT. A COLD FRONT WILL CROSS THE REGION THURSDAY AND
THIS BOUNDARY WILL END THE SHOWERS AND THUNDERSTORMS FROM WEST TO
EAST THOUGH A SECONDARY TROUGH WILL BRING THE THREAT OF AFTERNOON
SHOWERS ACROSS PORTIONS OF WESTERN NEW YORK. DRYING OUT THURSDAY
NIGHT WITH A RETURN TO PLEASANT CONDITIONS FRIDAY AND INTO THE START
OF THE WEEKEND.

&&

.NEAR TERM /THROUGH THURSDAY/...
THROUGH 930 PM...RADAR CONTINUES TO SHOW AN IMPRESSIVE LINE OF
STRONG THUNDERSTORMS ACROSS SOUTHERN ONTARIO. WHILE THE 00Z
BUFFALO SOUNDING SHOWED A STRONG CAPPING INVERSION...THE UPPER
LEVEL LOW WILL CONTINUE TO MOVE SOUTHWEST FROM THE UPPER
LAKES THIS EVENING. THIS SHOULD ALLOW STORMS TO MOVE INTO FAR
WESTERN NEW YORK BETWEEN 1100 PM AND MIDNIGHT. WHILE INSTABILITY
DIMINISHES IN WESTERN NEW YORK...WIND PROFILES WILL STILL REMAIN
SIGNIFICANTLY SHEARED...POTENTIALLY SUPPORTING DAMAGING
WINDS...AND POSSIBLY AN ISOLATED TORNADO. AS A RESULT OF
THIS...AND FOLLOWING COORDINATION WITH SPC...A SEVERE
THUNDERSTORM WATCH HAS BEEN ISSUED FOR WESTERN NEW YORK FOR
TONIGHT. THE GREATEST THREAT IS FOR DAMAGING WINDS IN WESTERN
PORTIONS OF THE WATCH AREA.

THE HRRR CONTINUES TO BE THE MODEL OF CHOICE...WITH IT SHOWING A
FAIRLY GOOD TIMING FOR THIS LINE. IT ALSO HINTS AT THE POTENTIAL
FOR LOCALLY HEAVY RAINFALL...WITH SOME STORMS LIKELY TO PRODUCE
RAINFALL IN EXCESS OF AN INCH. IF HEAVY RAIN FALLS IN URBAN
AREAS...OR IN THE TERRAIN OF THE SOUTHERN TIER...THEN FLOODING
WOULD ALSO BE A CONCERN. WHILE STORMS APPEAR FAIRLY
PROGRESSIVE...THE SW-NE ORIENTATION OF THE LINE DOES POSE A MODEST
POTENTIAL FOR TRAINING...SO HEAVY RAIN WILL CONTINUE TO BE
MENTIONED IN THE FORECAST. OVERALL...HAVE A FAIRLY HIGH CONFIDENCE
IN TIMING AND CATEGORICAL POPS...GIVEN THE SOLID LINE APPROACHING.

ON THURSDAY COLD FRONT WILL BE CUTTING ACROSS WNY WITH SHOWERS AND
SCATTERED THUNDERSTORMS AHEAD OF IT. WILL GO WITH A DRY START WITH
SOME SUNSHINE ACROSS PORTIONS OF THE NIAGARA FRONTIER TO START THE
DAY THURSDAY...WITH THE REMAINDER OF THE REGION STILL UNDER
SHOWERS AND THUNDERSTORMS THROUGH THE MORNING HOURS.

LATER IN THE DAY AS THE FINAL PIECE OF THE UPPER LEVEL SHORT PASSES
ACROSS THE REGION AND SECONDARY TROUGH...EXPECT SHOWERS TO AGAIN
BLOSSOM AND CLOUDS INCREASE IN THE AFTERNOON AND PASS NW TO SE ACROSS
THE REGION. TEMPERATURES THURSDAY WILL WARM INTO THE UPPER 70S WITH
A FEW 80S ACROSS THE REGION.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
THURSDAY EVENING THE MAIN MID LEVEL TROUGH WILL BE IN THE PROCESS OF
SHIFTING FROM THE LOWER LAKES EAST INTO NEW ENGLAND. LARGE SCALE
FORCING IN THE DPVA REGIME JUST AHEAD OF THE TROUGH COMBINED WITH
THE PASSAGE OF A WEAK SECONDARY SURFACE TROUGH MAY CONTINUE TO TOUCH
OFF A FEW MORE SCATTERED SHOWERS FROM THE GENESEE VALLEY EAST ACROSS
CENTRAL AND NORTHERN NY. THESE WILL QUICKLY END FROM WEST TO EAST
DURING THE EVENING AS THE TROUGH SHIFTS EAST INTO NEW ENGLAND.

ON FRIDAY HIGH PRESSURE WILL BUILD OVER THE LOWER LAKES WITH A
RETURN TO DRY WEATHER AND PLENTY OF SUNSHINE. 850MB TEMPS STILL UP
AROUND +14C SHOULD STILL SUPPORT HIGHS CLOSE TO AVERAGE WITH HIGHS
IN THE MID TO UPPER 70S IN MOST AREAS. THE RIDGE REMAINS IN PLACE
FRIDAY NIGHT WITH MAINLY CLEAR SKIES AND LIGHT WINDS ALLOWING FOR
GOOD RADIATIONAL COOLING WITH LOWS DROPPING INTO THE UPPER 50S ON
THE LAKE PLAINS AND LOWER 50S ACROSS THE COOLER SPOTS OF THE
SOUTHERN TIER AND EAST OF LAKE ONTARIO.

LATE SATURDAY AND SATURDAY NIGHT A VERY WEAK TROUGH WILL APPROACH
WESTERN NY ALONG WITH A VERY SUBTLE SURFACE REFLECTION. ALL OF THE
LARGE SCALE FORCING FOR ASCENT ASSOCIATED WITH THIS FEATURE WILL
SHEAR OUT WELL NORTH ACROSS NORTHERN ONTARIO AND QUEBEC...WITH NO
SUPPORT LEFT FOR THE TRAILING LOW LEVEL BOUNDARY WHICH WILL ALSO BE
MOISTURE STARVED. IN ADDITION...THE BOUNDARY WILL START TO RUN INTO
THE UPPER LEVEL OUTFLOW OF HURRICANE IRENE SATURDAY NIGHT. THE LARGE
SCALE SUBSIDENCE BENEATH THE UPPER LEVEL OUTFLOW WILL ALSO AID IN
WASHING OUT THE WEAK BOUNDARY. WITH THIS IN MIND...WILL CONTINUE
WITH A DRY FORECAST FOR LATE SATURDAY THROUGH SATURDAY NIGHT WITH
JUST A MODEST INCREASE IN CLOUD COVER ACROSS WESTERN NY.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
VERY QUIET WEATHER WILL CONTINUE THROUGH THE LONG TERM WITH AN
EXTENDED PERIOD OF DRY WEATHER. HURRICANE IRENE WILL BE MOVING NORTH
ALONG THE EASTERN SEABOARD ON SUNDAY...BUT WILL BE MUCH TOO FAR EAST
TO HAVE ANY DIRECT IMPACT ON OUR CWA. MEDIUM RANGE MODEL GUIDANCE
OVER THE PAST 48 HOURS HAS SLOWLY AND STEADILY SHIFTED THE FORECAST
TRACK SLIGHTLY EASTWARD...AND WITH THIS IN MIND HAVE CONTINUED TO
TRIM BACK POPS FOR SUNDAY WITH JUST A LOW CHANCE LEFT IN THE EXTREME
EASTERN END OF THE CWA IN LEWIS COUNTY FOR SUNDAY AND SUNDAY NIGHT.
THE ECMWF CONTINUES TO BE ON THE EXTREME LEFT/WEST SIDE OF THE
GUIDANCE ENVELOPE AND WILL NOT BE CONSIDERED AT THIS TIME. EXPECT
HIGH CIRRUS ASSOCIATED WITH THE OUTFLOW OF IRENE TO PASS OVER
CENTRAL NY POSSIBLY AS FAR WEST AS THE FINGER LAKES AND GENESEE
VALLEY ON SUNDAY...WITH THE WESTERN END OF THE STATE SEEING PLENTY
OF SUNSHINE. THE PRESSURE GRADIENT BETWEEN IRENE AND HIGH PRESSURE
OVER THE UPPER MIDWEST WILL GENERATE A MODERATE NORTHERLY BREEZE ON
SUNDAY...ESPECIALLY ALONG THE SOUTH SHORE OF LAKE ONTARIO.

IRENE WILL UNDERGO EXTRATROPICAL TRANSITION ON MONDAY AS SHE
ACCELERATES INTO ATLANTIC CANADA AND BEGINS TO INTERACT WITH A MID
LATITUDE TROUGH APPROACHING EASTERN CANADA. THIS WILL ALLOW COOLER
AIR TO BE DRAWN DOWN INTO THE AREA...WITH HIGHS A TOUCH BELOW
AVERAGE IN THE LOWER HALF OF THE 70S.

TUESDAY AND WEDNESDAY THE TROUGH WILL SLOWLY LIFT OUT AND GIVE WAY
TO ZONAL FLOW ACROSS MUCH OF THE CONUS. THE LATEST 12Z GFS AND ALL
OF THE 00Z AND 12Z GEFS ENSEMBLE MEMBERS SUPPORT TUESDAY AND
WEDNESDAY REMAINING DRY. THE 12Z ECMWF SEEMS TO BE AN OUTLIER IN
DIGGING AN UPPER LOW INTO THE OHIO VALLEY WEDNESDAY AND WILL
DISCOUNT THIS SOLUTION FOR NOW.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
INCREASING CONFIDENCE THAT THUNDERSTORMS WILL IMPACT
BUF/IAG/JHW...BASED ON RADAR TRENDS. USING THIS AND MODEL
GUIDANCE...DO ADD TSRA TO THESE TAFS FOR A THREE HOUR PERIOD
STARTING LATE THIS EVENING. AT THIS TIME...TAFS REPRESENT BEST
ESTIMATE FOR TIMING...WITH STORMS LIKELY TO IMPACT SITES FOR A
COUPLE HOURS. WHILE STORMS ARE STRONG NOW...THEY SHOULD WEAKEN AS
THEY APPROACH WESTERN NEW YORK.

SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO WEAKEN LATER
TONIGHT AS IT MOVES EAST...WITH CONDITIONS LIKELY TO IMPROVE LATE
TONIGHT. INCREASING WINDS ALOFT WILL RESULT IN LLWS AT MOST SITES
FOR A PERIOD TONIGHT.

ON THURSDAY COLD FRONT WILL SWEEP ACROSS THE REGION DURING THE DAY
WITH SHOWERS AND THUNDERSTORMS ENDING THROUGH THE MORNING HOURS FROM
WEST TO EAST. AN UPPER LEVEL SHORT WAVE AND SECONDARY TROUGH WILL
CROSS THE REGION SEVERAL HOURS LATER WITH A FEW SCATTERED
SHOWERS...LIKELY NOONTIME AND AFTER...THOUGH FLIGHT CONDITIONS WILL
LIKELY REMAIN VFR.

OUTLOOK...
THURSDAY NIGHT THROUGH MONDAY...MAINLY VFR.

&&

.MARINE...
WILL CONTINUE WITH SCA ACROSS THE REGION TONIGHT. THOUGH CENTRAL
LAKE ONTARIO STILL REMAINS BELOW SCA THIS LATE AFTERNOON...EXPECT
CONDITIONS TO BE MEET WITH WINDS EXCEEDING 18 KNOTS ON BOTH THE
LAKES...AND NIAGARA RIVER.

WINDS WILL SUBSIDE AND VEER TO MORE WESTERLY...WITH WAVES
DIMINISHING THURSDAY BEHIND A COLD FRONT. WITH A NORTHWEST WIND
LATER THURSDAY A SCA MAY BE NEEDED FOR THE SOUTHEASTERN SHORELINE OF
LAKE ONTARIO...AND POSSIBLE LAKE ERIE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LEZ020-040-
         041.
         SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR
         LOZ030-042-043.
         SMALL CRAFT ADVISORY UNTIL 9 AM EDT THURSDAY FOR LOZ044-
         045.

&&

SYNOPSIS...THOMAS
NEAR TERM...APFFEL/THOMAS
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...APFFEL
MARINE...APFFEL/THOMAS
Hazardous weather outlook, Aug 24, 9:22 PM EDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
922 PM EDT WED AUG 24 2011

NYZ001>004-010>014-019>021-085-260130-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
922 PM EDT WED AUG 24 2011

...SEVERE THUNDERSTORM WATCH 804 IN EFFECT UNTIL 5 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ005>008-260130-
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
922 PM EDT WED AUG 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO CROSS THE REGION TONIGHT. THERE
IS THE POTENTIAL THAT A FEW STORMS MAY BE STRONG TO SEVERE WITH
ISOLATED DAMAGING WIND GUSTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>044-260130-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
922 PM EDT WED AUG 24 2011

...SEVERE THUNDERSTORM WATCH 804 IN EFFECT UNTIL 5 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ045-062>065-SLZ022-024-260130-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
922 PM EDT WED AUG 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND
SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO CROSS THE REGION LATER
TONIGHT ALONG A COLD FRONT. THERE IS THE POTENTIAL THAT A FEW
STORMS MAY BE STRONG TO SEVERE WITH ISOLATED DAMAGING WIND GUSTS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

APFFEL

In the hours before

Special weather statement, Aug 24, 10:37 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1037 PM EDT WED AUG 24 2011

NYZ001-010-085-250330-
ERIE NY-NIAGARA NY-
1037 PM EDT WED AUG 24 2011

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE BUFFALO AREA...

* AT 1032 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS UP TO 45
  MPH. THIS LINE OF STORMS WAS LOCATED 13 MILES WEST OF GRAND
  ISLAND...AND MOVING EAST AT 45 MPH.

STRONG WINDS ARE BEGINNING TO PUSH OUT AHEAD OF THIS STORM. BE
PREPARED FOR GUSTY WINDS TO OCCUR BEFORE THE RAIN BEGINS AND
POSSIBLY BEFORE LIGHTNING AND THUNDER ARE NOTICIBLE.

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4306 7901 4306 7848 4278 7850 4281 7887
      4285 7887 4287 7891 4294 7892 4296 7899
      4300 7903 4302 7903

HITCHCOCK
Local storm report, Aug 24, 11:16 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1116 PM EDT WED AUG 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     MARINE TSTM WIND YOUNGSTOWN              43.26N  79.06W
08/24/2011  M52 MPH          NIAGARA            NY   COAST GUARD

&&

EVENT NUMBER BUF1100225

APFFEL
Local storm report, Aug 24, 11:19 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1119 PM EDT WED AUG 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     MARINE TSTM WIND DUNKIRK                 42.49N  79.35W
08/24/2011  M43 MPH          CHAUTAUQUA         NY   C-MAN STATION

&&

EVENT NUMBER BUF1100226

APFFEL
Special weather statement, Aug 24, 11:33 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1133 PM EDT WED AUG 24 2011

NYZ003-004-011>014-020-021-250500-
ALLEGANY NY-CATTARAUGUS NY-GENESEE NY-LIVINGSTON NY-MONROE NY-ONTARIO
NY-WAYNE NY-WYOMING NY-
1133 PM EDT WED AUG 24 2011

...LINE OF GUSTY WINDS AND THUNDERSTORMS MOVING INTO THE GENESEE
VALLEY...WESTERN SOUTHERN TIER AND WESTERN FINGER LAKES...

* AT 1123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY   WINDS UP
TO 40 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
HILTON TO 10 MILES NORTHWEST OF ELLICOTTVILLE...MOVING EAST AT 45
MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY
  INCLUDE...

  GREATER ROCHESTER AREA...
  WARSAW...
  GENESEO...
  DANSVILLE...
  ELLICOTTVILLE...
  ANGELICA...
  CANANDAIGUA...
  MACEDON...

THE GUSTY WINDS FROM THESE STORMS HAVE EXTENDED WELL OUT AHEAD OF
THE LINE. EXPECT WIND GUSTS UP TO 40 MPH TO OCCUR BEFORE ANY RAIN
AND POSSIBLY BEFORE ANY THUNDER OR LIGHTNING IS NOTICEABLE.

AFTER THE WINDS...THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN AND
SMALL HAIL. THIS MAY RESULT IN SOME PONDING OF WATER IN POOR
DRAINAGE AREAS.

LAT...LON 4206 7905 4233 7903 4243 7855 4259 7839
      4335 7784 4333 7771 4324 7755 4329 7737
      4328 7700 4332 7673 4275 7724 4274 7733
      4257 7740 4257 7765 4253 7767 4253 7771
      4219 7773 4210 7781

HITCHCOCK
Local storm report, Aug 24, 11:37 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1137 PM EDT WED AUG 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     TSTM WND DMG     NORTH TONAWANDA         43.04N  78.87W
08/24/2011                   NIAGARA            NY   911 CALL CENTER

            TREE DOWN ON HOUSE

&&

EVENT NUMBER BUF1100227

HITCHCOCK
Local storm report, Aug 24, 11:38 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1138 PM EDT WED AUG 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     TSTM WND DMG     LEWISTON                43.17N  79.04W
08/24/2011                   NIAGARA            NY   911 CALL CENTER

            WIRES DOWN

&&

EVENT NUMBER BUF1100229

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 9:47 PM EDTSpecial Marine WarningBUF58 min
Aug 24, 9:56 PM EDTSevere Thunderstorm WarningBUFErie, Niagara, Orleans64 min
Aug 24, 10:06 PM EDTSpecial Marine WarningBUF54 min
Aug 24, 10:21 PM EDTSpecial Marine WarningBUF54 min
Aug 24, 10:24 PM EDTSpecial Marine WarningBUF96 min
Aug 24, 10:34 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Chautauqua, Erie56 min
Aug 24, 10:37 PM EDTSpecial Weather StatementBUFErie53 min
Aug 24, 10:45 PM EDTSevere Thunderstorm WarningBUFErie49 min
Aug 24, 10:54 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Orleans41 min
Aug 24, 11:33 PM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Livingston, Monroe, Ontario, Wayne and 1 more87 min
Aug 24, 11:59 PM EDTSpecial Marine WarningBUF61 min
Aug 25, 12:17 AM EDTSpecial Marine WarningBUF73 min
Aug 25, 12:22 AM EDTSevere Thunderstorm WarningBUFJefferson, Oswego53 min
Aug 25, 12:27 AM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Chautauqua63 min
Aug 25, 12:42 AM EDTAreal Flood AdvisoryBUFCattaraugus, Chautauqua, Erie3 hr
Aug 25, 1:06 AM EDTSpecial Weather StatementBUFLewis54 min
Aug 25, 1:17 AM EDTSpecial Marine WarningBUF58 min
Aug 25, 1:58 AM EDTSpecial Weather StatementBUFAllegany62 min
Aug 25, 2:31 AM EDTSpecial Weather StatementBUFOntario59 min
Aug 25, 3:05 AM EDTSpecial Weather StatementBUFOswego55 min
Aug 25, 3:23 AM EDTSpecial Weather StatementBUFNiagara52 min
Aug 25, 12:12 PM EDTSpecial Weather StatementBUFOswego63 min

Nearby

Special Marine Warnings in New York, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.